Homogenization of Quasi-Periodic Structures

[+] Author and Article Information
Igor V. Andrianov

 Institut für Allgemeine Mechanik, RWTH Aachen, Templergraben 64, D-52056, Aachen, Germany

Jan Awrejcewicz

 Technical University of Łódź, Department of Automatics and Biomechanics, 1/15 Stefanowski St., PL-90-924, Łódź, Polandk16@p.lodz.pl

Alexander A. Diskovsky

 National Metallurgical Academy of Ukraine, Department of Higher Mathematics, Gagarina 23, UA-49005, Dnepropetrovsk, Ukraine

J. Vib. Acoust 128(4), 532-534 (Feb 21, 2006) (3 pages) doi:10.1115/1.2202158 History: Received December 02, 2004; Revised February 21, 2006

A novel asymptotical approach to integrate differential equations governing quasi-regular structures, particularly suitable on the stage of construction design, is proposed.

Copyright © 2006 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In